Constantin Varsan


  1. General Theory of Extremum Problems with Applications to Optimal Control Systems, Academy House, 1974 (in romanian)
  2. Introduction to Optimal Control and Applications, Technical House, 1978
  3. Applications of Lie algebras to hyperbolic and stochastic differential equations, Kluwer Academic Publishers, 1999
  4. Bazele ecuatiilor fizicii matematice si elemente de ecuatii diferentiale, Ed. Ex Ponto, 2000
  5. Analysis and Optimization of Differential Systems, Viorel Barbu, Irena Lasiecka, Dan Tiba, Constantin Varsan (Eds.), Kluwer, IFIP Conference Proceedings, vol.249, 2003


  1. An Optimum Problem for Linear Systems with Phase Contraints, J. Math. Anal. Appl., 14, 2, 1966.
  2. Lemma Neyman-Pirsona i lineinoe programmirovanie, Rev. Roum. Math. Pures Appl., vol. 12 (1967)
  3. Necessary Conditions for Optimization Problems with Operatorial Constraints, SIAM J. Control Optim., 8, 1970.
  4. Probleme abstracte de optimum conditionat cu aplicatii la sisteme de comanda (teza de doctorat), St. Cerc. Mat., tom 22, No.1, pp 117-195, (1970).
  5. Necessary conditions for optimal control problems with equality-type mixed constraints, Rev. Roum. Pures Appl., vol. 16, nr.1, 1971
  6. Necessary conditions for optimal control problems with inequality-type mixed constraints, Rev. Roum. Pures Appl., vol. 16, nr.1, 1971
  7. Necessary conditions of optimality of second order for the optimal control problem with functional constraints, Rev. Roum. Math. Pures Appl., vol. 18, No.5, pp 767-791, (1973).
  8. Necessary conditions of extremality of high order, Rev. Roum. Math. Pures Appl., vol. 10, nr.4, 1973
  9. First Order Nonlinear Controllability, Rev. Roumaine Math. Pures Appl., nr. 10, 1974.
  10. Sufficient conditions for nonlinear optimal control problems, Rev. Roum. Math. Pures Appl., vol. 19, No.4, pp 511-521, (1974).
  11. Higher order nonlinear controllability, Rev. Roum. Math. Pures Appl., tom XX, No.1, pp 103-118, (1975).
  12. First order local controllability, Rev. Roum. Math. Pures. Appl., nr.1, (1975)
  13. Nonlinear Functional Analysis and Applications to Optimal Control Theory, Control Theory and Topics in Functional Analysis vol. II, I.A.E.A. Publications 1976.
  14. Pointwise higher order necessary conditions for optimal control problems, Rev. Roum. Math. Pures Appl., vol.21, nr.5, pp 565-577 (1976)
  15. Local Controllability along a Singular Trajectory, Rev. Roumaine Math. Pures Appl., nr.7, 1977.
  16. Optimal bang-bang feedbach control for linear stochastic systems, Rev. Roum. Math. Pures Appl., vol. 22, No.9, pp 1321-1335, (1977).
  17. Optimal bang-bang feedback for control stochastic systems with variable structure, Rev. Roum. Math. Pures Appl., tom XXIII, No.9, pp 1429-1437, 1978.
  18. Degenerate stochastic control systems, optimal feedback laws, Rev. Roum. Math. Pures Appl., vol. 24, No.9, pp 1389-1410, 1979.
  19. (coautor K. Mizukami) Quasi-optimal feedback laws, Rev. Roum. Math. Pures Appl., vol. 27, No.10, pp 1027-1051, 1982.
  20. Controllability of Nonlinear Stochastic Control Systems, Systems Control Lett., II, 3, 1982.
  21. On necessary conditions for stochastic control problems, Rev. Roumaine Math. Pures Appl., nr. 7, 1983.
  22. On local controllability for nonlinear control systems, Rev. Roumaine Math. Pures Appl., nr. 10, 1984.
  23. On maximum principle for diffusion controlled processes, Rev. Roum. Pures Appl., vol. 20, pp 227-288, 1984
  24. Continuous dependence and time change for nonlinear Ito equations, J. Differential Equation, 58, 3, 1985.
  25. Sufficient conditions for controllability of nonlinear stochastic control systems, Rev. Roum. Math. Pures Appl., vol. 30, No.6, pp 463-472, (1985).
  26. On the regularity of the transition probabilities associated with a class of degenerate diffusion process, Proceedings Janos Bolyay Mathematics, 1986.
  27. (in colaborare cu K. Mizukami, Iwata), Quassi-optimal feedback for linear differential games, Analysis and Algoritnms for Optimization Problems, Lecture Notes in Control and Information Sciences Springer Verlag, 1986.
  28. Continuous dependence for Ito equations with respect to drift involving Lie brackets Lecture Notes in Control and Information Sciences, 1987.
  29. On the regularity of the probabilities associated with diffusion, Rev. Roumaine Math. Pures Appl., t. 32, nr. 2, 1987.
  30. Asymptotic almost periodic solutions for stochastic differential equations, Tohoku Math. J., Vol. 41, nr. 4, 1989.
  31. Aproximation and existence of periodic solutions for controlled diffusion equation, Stochastic and Stochastics Reports, nr. 1, 1990.
  32. Approximation for a Goursat problem of hyperbolic controlled stochastic differential equations. Differential equations and control theory, pp 347-353, Pitman Research Notes in Mathematies Series (vol. 250) V. Barbu (editor) (1991).
  33. Bounded solutions for controlled hyperbolic systems, Optimization, Optimal Control and Partial Differential Equations pp 123-133, International Series of Numerical Mathematies, Birkhausser, 1992 (vol. 107).
  34. On decomposition and integral representation of solutions for affine control system, Systems and Control Letters 22 (1994).
  35. Finitely generated over orbits Lie algebras applied to affine control systems, Rev. Roum. Math. Pures Appl., tom 39, No.4, pp 375-384, (1994).
  36. Singularly perturbed stochastic differential equations with dynamical limits (coautor T. Vasilache), Qualitative problems for differential equations and control theory, Ed. World Scientific, 1995.
  37. Dynamic and periodic controls stabilizing affine control systems, Proc. Third European Control Conference E.C.C. 95, Sep. 5-8, 1995.
  38. Appendix, IMAR Math. Reports, nr.22, 1995, ISSN 02503638. Published in the book "Applications of Lie Algebras to Hyperbolic and Stocastic Differential equations" (vezi cartea nr.3 din lista)
  39. Lie algebra in differential equations, Seminar Series in Mathematics, Analysis: 2, Ovidius University Constantza, 1997.
  40. Smooth solutions for first order differential systems with Lipschitz continuous coefficients, Rev. Roumaine Math. Pures Appl. vol.45, no.5, 913-924, 2000
  41. On first order differential equations and associated gradient systems (cu M. Doroftei), Mathematical Reports, vol.2(52), no.1, 21-32, 2000
  42. First order functional equations associated with Cauchy-Kowalewska theorem (cu B. Iftimie), Rev. Roumaine Pures Appl. vol.46, no.5, 653-672, 2001
  43. On Evolution System of Differential Equations with Stochastic Perturbations, Preprint nr.4/2001, IMAR, ISSN-02503638
  44. On the analytical computation of functional solutions associated with first order differential systems, (cu B. Iftimie) Mathematical Reports, Editura Academiei, vol.4(54), nr.1, 71-85, 2002
  45. Stochastic Hamiltonians asociated with stochastic diferential equations and non-smooth final value (coauthor N. Popescu-Bodorin), Mathematical Reports, Editura Academiei, vol.5(55), no.4, 399-411, 2003
  46. Analysis and optimization of differential systems. Papers from the IFIP TC7/WG7.2 International Working Conference held in Constanta, September 10-14, 2002. Edited by V. Barbu, Irena Lasiecka, D. Tiba, C. Varsan. Kliwer Academic Publishers, 2003, x+442 pp.
  47. Smooth mappings and non F_t adapted solutions associated with Hamilton-Jacobi stochastic equations (coauthor Daniela Ijacu) in Proceedings of International Conference "Analysis and Optimization of Differential Systems", IFIP, (Eds. V. Barbu, I. Lasiecka, D. Tiba, C. Varsan), Kluwer Academic Publishers, 211-218, 2003
  48. Stocastic Differential Equations Associated with Smooth Mappings and non F_t addapted Solutions (coauthor D. Ijacu), Preprint nr.6/2003, IMAR, ISSN-02503638
  49. A pathwise solution for nonlinear parabolic equations with stochastic perturbations (coauthor B. Iftimie), Cent. Eur. J. Math. 1, no.3, 367-381, 2003
  50. Some considerations regarding the parametrization and implication of Kolmogorov's equation in solving europeean option and control problem associated with stochastic differential equations (coauthor M. Marinescu), International Workshop "Differential Systems and Financial Mathematics", Bucharest 15-23 September, 2003
  51. Stochastic Hamiltonians associated with finite dimensional nonlinear filters and non-smooth final value (cu M. Marinescu), Rev. Roumaine Math. Pures Appl. 49 (2004), no.1, 27-37.
  52. On the optimal weak feedback controls involving deterministic gradient control sistems, Mathematical Reports, Vol. 8(58), No.3, 335-342, 2006
  53. A global variational principle associated with gradient stochastic control systems (cu I. Molnar si M. Marinescu), Rev. Roumaine Math. Pures Appl. Tome LI, No.3, 331-343, 2006
  54. On some parabolic SPDE involving gradient representation of stochastic flows (cu I. Molnar si D. Ijacu), Rev. Roumaine Math. Pures Appl. Tome LI, No.4, 453-465, 2006